# SDR YYFA2012713002

- Difficulty date: July 13, 2012
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 39,702 hours, 40,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AND L1 DOOR EMERGENCY LIGHTS INOPERATIVE.   R & R BATTERY PACK IAW AMM 33-53-00, OPS CHECKED NORMAL.
